# SDR C77A20130505009

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Zone 100
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY FWD UPPER ATTACH POINT BUSHING HSG INTERNAL SIDE HAS GOUGE= .020".   REMOVED HIGH METAL FROM LT MLG SIDE STAY FWD FITTING BY HAND IAW SRM 51-10-03.
